IJPAM: Volume 53, No. 1 (2009)

EXACT SOLUTIONS FOR (2+1)-DIMENSIONAL
GENERALIZED STOCHASTIC KP EQUATION

Cai-Min Wei$^1$, Jian-Jun Wang$^2$
Department of Mathematics
Shantou University
Shantou, 515063, P.R. CHINA
e-mail: [email protected]
School of Management
Dalian University of Technology
Dalian, 116024, P.R. CHINA
e-mail: [email protected]


Abstract.In this paper, the idea of improved homogeneous balance method is extended to (2+1)-dimensional generalized stochastic KP equation. Then, six families of stochastic exact solutions for (2+1)-dimensional generalized stochastic KP equation are obtained via Bäcklund transformation and Hermite transformation.

Received: April 4, 2009

AMS Subject Classification: 47J35, 34M20, 35K90

Key Words and Phrases: stochastic KP equation, soliton solution, white noise, Bäcklund transformation, Hermite transformation

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 53
Issue: 1